# SDR MASA200700713

- Difficulty date: October 18, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 13,861 hours, 11,785 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT 7237 ORD - EMERGENCY FLOOR LIGHTS AT ROWS 2, 3, 4 AND 5 INOP.  RESECURED CONNECTOR PLUG, OPS CHECK GOOD.
